Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feet pains on lying down, toes feel frozen, occasionally take gaboptain for sleep. Help?

my feet get severe pains whe i lay down. the pain is not constant but quite frequent. It feels like my toes are freezing all the time, i try to sleep with a heating pad under my feet but that does not do much good. I take 8-300 mg of gabopatin per day to be able to somtimes sleep at night. I desperatley need some help
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
From the data that you have posted, the possibility are mainly two
1. Peripheral neuropathy- small fiber- basically a nerve problem, due to various causes like diabetes. This can be traeted as per the cause. If no definite cause is found out after investigation, the medicines which are helpful are gabapentin, pregabalin, duloxetine etc.
2. restless leg syndrome- a sleep disorder

if you have these symptoms during sleep only, the possibility of the second condition will be high and the medicine given are pramipexol, gabapentin etc
I advise you to undergo a bit of eveluation with a local neurologist who will help to narrow down the possibility and help you better. If you need my help, send your detailed history and medical report to me in the following email
Best wishes
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor